Constant stomach pain/nausea among other symptoms…What’s wrong?

May 9
Posted by admin Filed in Constant Nausea

Constant stomach pain/nausea among other symptoms…What’s wrong?
For the past few weeks (or maybe longer, I’m not sure), I’ve had constant stomach pain or nausea among other symptoms like soft stool (but not diarrhea), tons of gas and burping, and I sometimes find that my hands are shaking a bit. I talked to my mom about it, and she thought nothing of it; she keeps telling me to take stomach or pain medication. See, I wasn’t that worried at first because I’ve had Acid Reflux for a year now and I just came off of Abilify (which can sometimes cause weight gain because of your change in appetite). I figured that I was just having another one of those acid reflux episodes and that I might have low blood sugar (which would explain the shaky hands) since I’ve lost almost all of my appetite after coming off of the Abilify. I also assumed that some of what I was eating wasn’t really agreeing with me which is what was causing the foul-smelling gas and soft stool. After a couple weeks, though, I’m starting to think it might be something more serious than I anticipated. I am having an endoscopy tomorrow morning (and possibly a colonoscopy on a different day), and I am REALLY nervous about it. In fact, I am having all of the previous symptoms right now. Is there anyone that might know what is going on so I can maybe know a little going in what to expect for the results, and what it may be if the endoscopy shows nothing abnormal? Thank you so much for your time and advice.
What is the Tramadol for?? I need to know if my symptoms may be something serious…
What is the Tramadol for?? I need to know if my symptoms may be something serious…

constant nausea: Constant stomach pain/nausea among other symptoms…What’s wrong?

Share
Tags: , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , ,

I’ve had vomiting, nausea, loose stools, headache for 6 days. When should I feel better?

Jan 13
Posted by admin Filed in Nausea Lethargy
nausea lethargy

I’ve had vomiting, nausea, loose stools, headache for 6 days. When should I feel better?
It started 6 days ago with really bad headache, nausea, vomiting, loose stools (day 1). Loose stools not a constant problem, more constant nausea & headache with some vomiting on the side. Lethargy, weakness, just all round crappynes.
Work in a food outlet so can’t go until all symptoms stop for 48 hrs. How much longer am I going to be ill for????

Answer by R.A.Biddog
you should start feeling better after you go to the doctor and obtain the medication for the infection that you obviously have.

nausea lethargy: I’ve had vomiting, nausea, loose stools, headache for 6 days. When should I feel better?

Share
Tags: , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , ,